# SDR USAABB02140

- Difficulty date: August 23, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY FLOOR LIGHTS ON LEFT SIDE FROM ROW 18 THROUGH 26 INOPERATIVE.  MAINTENANCE FOUND THE FLOOR PATH LIGHTING DISCONNECTED AT ROW 25 AND RECONNECTED IT.  (M)
